# SDR HYIA20191014001

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: C4020304
- Aircraft time: 35,822 hours, 20,971 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255045
- Condition: Corroded
- Location: Lt Wing
- Part time: 35,822 hours, 20,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SPECIAL INSPECTION 402-22 IAW INSPECTION PROGRAM MANUAL, AND MM 5-20-01, CORROSION WAS VISUALLY IDENTIFIED ON THE LEFT WING'S, FORWARD SPAR'S, UPPER, AFT, WING FITTING (P/N 082255-45). THIS CORROSION IS ON THE UPPER HORIZONTAL FLANGE OF THE FITTING MEASURING APPROXIMATELY 1.360 INCHES LONG, AND .540 INCHES WIDE, WITH A MAX DEPTH OF .061 INCHES DEEP. THE FITTING WAS REMOVED AND REPLACED USING NEW PARTS.
